Asymptotic stability and sweeping of substochastic semigroups

Volume 103 / 2012

Katarzyna Pichór Annales Polonici Mathematici 103 (2012), 123-134 MSC: Primary 47G10; Secondary 47A35, 47B38. DOI: 10.4064/ap103-2-2

Abstract

A new theorem on asymptotic stability and sweeping of substochastic semigroups is proved, and applied semigroups generated by birth-death processes.

Authors

  • Katarzyna PichórInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image